# SDR DHLA200700041

- Difficulty date: August 31, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,261 hours, 29,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ILLUMINATED ON TAKEOFF.  FOUND COCKPIT EMERGENCY LIGHT ASSY LOOSE.  RESECURED IN PLACE PERFORMED GROUND TEST IAW M/M33-50-01,TEST OK
